ARAMA SONUÇLARI

Toplam 293 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

Nonlocal fractional elliptic equations and applications
Wiley, Vol. 39, Mart 2023, s. 9, ISSN: 0749-159X
SHAKHMUROV VELİ, KURULAY MUHAMMET
Nonlinear Schrodinger Equations and N=2 Superconformal Algebra
Chaos Solitons & Fractals, 2008
Sensitivity Analysis of Asset Flow Differential Equations and Volatility Comparison of Two Related Variables
Numerical Functional Analysis and Optimization, Vol. 30, Şubat 2009, s. 82-97, ISSN: 0163-0563
DURAN AHMET
A new Green Function Concept for Fourth Order Differential Equations
EJDE, 2005
ORUÇOĞLU KAMİL
Kamil Oruçoğlu Özgün Makale
A multi-start approach for parameter optimization of asset flow differential equations
American Mathematical Society (AMS) Sectional Meeting, AMS Special Session on Financial Mathematics, Indiana University, Bloomington, Indiana/AMERİKA BİRLEŞİK DEVLETLERİ, 5 Nisan 2008
DURAN AHMET,CAGINALP GUNDUZ
A numerical study of the semi-classical limit for three-coupled long wave-short wave interaction equations
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, Vol. 35, No. 3, Mayıs 2019, s. 993-1007, ISSN: 0749-159X
ORUÇ GÖKSU,KESİCİ EMİNE,MUSLU GÜLÇİN MİHRİYE
Integrability of Variable Coefficient Nonlinear Schrödinger Equations
WORKSHOP ON DIFFERENTIAL EQUATIONS AND APPLICATIONS IV, İSTANBUL/TÜRKİYE, 30 Nisan 2010
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Sözlü Bildiri
On symmetry classi cation and conservations laws of differential equations
SIAM Conference on Analysis of Partial Differential Equations, 7 Aralık 2013
ÖZER TEOMAN,ORHAN ÖZLEM
Teoman Özer Tam metin bildiri
New exact solutions to CDF equations
Chaos, Solitons & Fractals, 2009
ÖZER TEOMAN
Teoman Özer Özgün Makale
An effective approach based on Smooth Composite Chebyshev Finite Difference Method and its applications to Bratu-type and higher order Lane-Emden problems
MATHEMATICS AND COMPUTERS IN SIMULATION, Vol. 202, Aralık 2022, s. 193-205, ISSN: 0378-4754
AYDINLIK SONER, KIRIŞ AHMET, ROUL PRADİP
Differential equations and computational optimization for closed-end funds
American Mathematical Society (AMS) Joint Mathematics Meetings, San Antonio, Texas/AMERİKA BİRLEŞİK DEVLETLERİ, 14 Ocak 2006
DURAN AHMET,CAGINALP GUNDUZ
Stability analysis of asset flow differential equations
Applied Mathematics Letters, Vol. 24, No. 4, Nisan 2011, s. 471-477, ISSN: 08939659
DURAN AHMET
Equivalence groups for first-order balance equations and applications to electromagnetism
THEORETICAL AND MATHEMATICAL PHYSICS, cadiz/İSPANYA, Vol. 137, No. 2, 10 Haziran 2002, s. 1590-1597, ISSN: 0040-5779
ÖZER SAADET SEHER,ERDOĞAN ŞUHUBİ
Sensitivity analysis of asset flow differential equations and a new volatility approach
American Mathematical Society (AMS) Joint Mathematics Meetings, session on Financial Mathematics, Washington, DC/AMERİKA BİRLEŞİK DEVLETLERİ, 7 Ocak 2009
DURAN AHMET
Quantitative behavioral finance and out-of-sample prediction via asset flow differential equations
World Congress of Nonlinear Analysts, Advances in Financial Mathematics, Orlando, Florida/AMERİKA BİRLEŞİK DEVLETLERİ, 2 Temmuz 2008
DURAN AHMET
On solitary-wave solutions of Rosenau-type equations
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, Vol. 137, Ocak 2024, s. 26, ISSN: 1007-5704
DURAN ANGEL,MUSLU GÜLÇİN MİHRİYE
The similarity forms and invariant solutions of two-layer shallow-water equations
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, Vol. 9, No. 3, Ocak 2008, ISSN: 1468-1218
ÖZER TEOMAN, ANTAR NALAN
Empirical Equations for Shear Strength of Conventional Reinforced Concrete Shear Walls
ACI STRUCTURAL JOURNAL, Vol. 118, No. 2, Ocak 2021, ISSN: 0889-3241
DEĞER ZEYNEP, BAŞDOĞAN ÇAĞRI
Solitary Wave Solutions to the General Class of Nonlocal Nonlinear Coupled Wave Equations
Düzce Üniversitesi Bilim ve Teknoloji Dergisi, Vol. 12, No. 2, Nisan 2024, s. 947-956, ISSN: 2148-2446
PASİNLİOĞLU ŞENAY,MUSLU GÜLÇİN MİHRİYE
On approximate solutions for two higher-order Caputo-Fabrizio fractional integro-differential equations
Advances in Difference Equations, Vol. 221, 2017, ISSN: 12345
AYDOĞAN SEHER MELİKE,BALEANU DUMITRU,MOUSALOU SHAH,REZAPOUR SHAHRAM
Seher Melike Aydoğan Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930